# SDR QXEA0201492

- Difficulty date: September 26, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 11,470 hours, 16,231 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA- RETURNED TO FIELD DUE TO, ON GEAR RETRACTION, WEIGHT ON WHEELS LIGHT ILLUMINATED AND ALL THREE GEAR DOOR LIGHTS STAYED ON AND NOSE GEAR UNSAFE LIGHT WAS ILLUMINATED.  DISAGREEMENT LIGHTS ON GEAR HANDLE ALSO STAYED ILLUMINATED.  PERFORMED ALTERNATE GEAR EXTENSION METHOD NR 1.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NOSE STRUT COMPRESSED.  SERVICED NOSE STRUT AND CLEANED PROX SENSORS.  NO LEAKS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
